# SDR CALA9900004

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control
- Part number: 800403
- Condition: Inop
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE LT MLG UNSAFE LIGHT ILLUMINATED ON UPLATCH CHECK AFTER TAKEOFF.  WHEN THE SLATS AND FLAPS WERE EXTENDED TO FIVE DEGREES AND THE AIRCRAFT WAS SLOWED TO 210 KNOTS FOR A RETURN TO IAH, THE UNSAFE LIGHT EXTINGUISHED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE PROXIMITY SWITCH CONTROL WAS REMOVED AND REPLACED.  A SIMULATED GEAR RETRACTION GAVE NORMAL GEAR INDICATIONS.
